# SDR CA050802004

- Difficulty date: August 27, 2004
- Submitted: September 1, 2005
- Operation: General aviation
- Make and model: Beech A100
- Aircraft time: 25,637 hours
- Engine: Pwa PT6A28
- Propeller: Hartzl HCB4TN3
- System (JASC): 6120 · Propeller Controlling System
- Part: Nut
- Part number: MS21042L4
- Condition: Loose
- Location: Lt Propeller
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

(CAN) AFTER TAKE OFF, THE CREW NOTICED THE LT ENGINE TORQUE WAS OVER RED LINE, POWER WAS REDUCED.  MAINTENANCE LATER DISCOVERED THAT PART OF THE LOW PITCH ARM WAS BROKEN OFF.   IT WAS DETERMINED THAT THE NUT PN MS21042L4 HOLDING THE PIN PN 100-960036-1 HAD BECOME LOOSE AND THIS ALLOWED THE LOW PITCH ARM TO CONTACT THE PROP BULKHEAD AND BREAK OFF.  THE POWER SECTION WAS REPLACED FOR LIGHT OVERHAUL.
